# SDR MEX2003343

- Difficulty date: August 5, 2003
- Submitted: August 14, 2003
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Part time: 6,369 hours, 3,831 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, DURING TAXI WHEEL ASSEMBLY NR 4 PRESSURE OUT,  THE WHEEL ASSY OF MLG POSITION 4 WAS REPLACED IAW MM 32-40-01, ALL CORRECT.
